Asymptotic confidence intervals for the length of the shortt under random censoring

J.H.J. Einmahl, J. Beirlant

Research output: Contribution to journalArticleScientificpeer-review

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalStatistica Neerlandica
Volume49
Issue number1
Publication statusPublished - 1995

Cite this

@article{9772fa7da8554695b5d4b2c1a3061659,
title = "Asymptotic confidence intervals for the length of the shortt under random censoring",
author = "J.H.J. Einmahl and J. Beirlant",
note = "Pagination: 8",
year = "1995",
language = "English",
volume = "49",
pages = "1--8",
journal = "Statistica Neerlandica",
issn = "0039-0402",
publisher = "Wiley-Blackwell",
number = "1",

}

Asymptotic confidence intervals for the length of the shortt under random censoring. / Einmahl, J.H.J.; Beirlant, J.

In: Statistica Neerlandica, Vol. 49, No. 1, 1995, p. 1-8.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Asymptotic confidence intervals for the length of the shortt under random censoring

AU - Einmahl, J.H.J.

AU - Beirlant, J.

N1 - Pagination: 8

PY - 1995

Y1 - 1995

M3 - Article

VL - 49

SP - 1

EP - 8

JO - Statistica Neerlandica

JF - Statistica Neerlandica

SN - 0039-0402

IS - 1

ER -